Skip to content
My WebMD Sign In, Sign Up
Yeast infection from Amoxicillin
avatar
smjpain posted:
I went to my doctor on Monday she gave me Amoxicillin for 14 day's three times a day 500mg. For a sinus infection, I have been taking it for four days and now I think I have a yeast infection I am having really bad cramping and I looked down there with a miror and there is some white stuff but not alot and my vagina looksvery swollen. I have tryed the over the counter stuff before and it never works, my doctor told me it is better to treat with a presciption and it was also better to test it first. Should I wait a couple days or call my doctor right away. What can I do to ease the pain until I go see my doctor. I was thinking I would wait until monday but if it get's worse I probably will go into our conviant care, I just don't want to see a male physian I would raither see my doctor who's a women.
Reply
 
avatar
FCL responded:
What is the point in waiting? You're uncomfortable, you know it isn't going to get better on its own, so why wait? Call your doc right now.
 
avatar
An_193696 responded:
Call the doctor and he can call in something to your drug store for you to take. You can get an over the counter products for a yeast infection.
 
avatar
smjpain replied to An_193696's response:
She told me I can't use the over the counter stuff it never works for me anyways, plus she told me she wanted to test me first to see if it is a yeast, but like I said it's only a little bit of white stuff and not very itchy yet so I'm not sure yet if is a yeast infection thats why I wanted to wait if I can I will call the ask a nurse on saturday. But any sugestions on what to do before then would be great
 
avatar
Jayne4694 responded:
Yes you can get Yeast infections after or while taking antibiotics. I did and I called my Dr. and they said to take Monistate 3 and that should take care of it , if it doesn't then make an appt. with your GYN Dr. Good Luck. Jayne
 
avatar
smjpain replied to Jayne4694's response:
I can't take the over the counter stuff it never works and I was told by my OBGYN the last time I had a yeast infection and she said not to self-treat a yeast infection plus the last time also it turned into bacterial vaginosis and it was really bad. I am just wondering should I go to my doctor on monday even though I only have a little bit of white stuff on my vagina and a little itching not to mention the cramping like also. My thought is if I can't get into my women doctor I might have to see a male and I just don't feel comfortable with male doctors.
 
avatar
trubeauty_1 replied to smjpain's response:
Yes go to your doctor and get the prescription for the oral medications. Likely its a yeast infection especially if you're itching and getting the lovely white cottage cheese discharge.

You can call your doctor now, however and request a prescription and pick it up now... She'll probably still want to see you, but it doesn't hurt to try.

To ease your existing symptoms... If its burning and swollen try an ice pack wrapped in a towel for a 10 -15 min.. (it'll calm the burning and reduce swelling).
If its itching try Aveeno Oatmeal bath and just soak in the bath for a little while. It does help.
Let it breathe - go commando and wear skirts so your not getting moist and adding to the yeast problems.
last showers: try to not use soap but if you do...use an unscented one like dove.
 
avatar
smjpain replied to trubeauty_1's response:
It's only a little bit of white almost patch like near my clitoris area and it's sore there, should I still call my doctor or wait till monday. I just don't want to go if it's not necessary I've been on the antibiotics for seven day's and they really don't seem to be working anyways for my sinus infection. Please help me I just don't like going to the doctor. I was also wondering I am having alot of discharge but it's only a little cloudy. The lower abdominal pain doesn't seem to be getting any better so it probably is some kind of infection down there.


Helpful Tips

Irregular menstrual cycle
My daughter has been passing dark blood for over 10 days now. There are clots involved and the blood shed is between a very heavy flow and ... More
Was this Helpful?
0 of 1 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.